Opiate Overdose

From Official Barotrauma Wiki
Jump to: navigation, search
Data is up-to-date
Last updated for version 1.2.6.0
Last mentioned in changelog 1.2.6.0
The current game version is 1.2.8.0

Opiate Overdose

Inflicted by taking too many opiates, or taking opiates without sufficient medical skill.

Others: "The patient has pinpoint pupils and icy cold skin. They struggle to breathe and swallow."
  Self: "You feel disoriented and struggle to breathe. The world is very cold, even colder than usual."

Cause of Death (Others): "Died of opiate overdose."
  Cause of Death (Self): "You have died of opiate overdose."


Affliction Limb Specific Vitality Scaling Strength Change Strength Range Effects Treatments Caused By

Opiate Overdose
ID: opiateoverdose
Type: debuff
No
(Shown on Head)
No -0.5/s 0 - 50 Visual Effects Naloxone (-60 | -30)* Desirable Medical Skill39 Fentanyl (+22.5 | +30)* Desirable Medical Skill72
Morphine (+10 | +20)* Desirable Medical Skill40
Opium (+8.75 | +15)* Desirable Medical Skill60
50 - 100 -0 → -200 Vitality
-0% → -50% Movement Speed
Visual Effects


v·d·e·h
Afflictions
Combat
Environmental
Poisons
Buffs
Debuffs
Genes
Tainted Genes
Talents
Other
Endgame (Spoilers)